# SDR 01FDEA00070

- Difficulty date: February 1, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Accessory Unit
- Part number: 656021123
- Part serial: N00311
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE.  RECYCLE TWICE TO GET ALL DOWN.  *S/D*  REMOVED AND REPLACED PER MM 32-09-122-5, 32-33-000-5.  JACKED AND LWR A/C PER MM 07-11-000-2.
